# SDR LR7A00183

- Difficulty date: September 30, 2000
- Submitted: October 3, 2000
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 43,006 hours, 28,744 cycles
- System (JASC): 5533 · Ventral Structure
- Part: Longeron
- Part number: LS4108
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-CHECK, THE DORSAL FIN ATTACH ANGLE WAS DISCOVERED CRACKED IN THE RADIUS AT FS 902 LBL 13 WL 285.  REPAIRED PER MEA 382-53-00-115 AND LYNDEN DRAWING R00-0024-1.
